# SDR DALA2018072404640

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 46,820 hours, 37,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE APPROXIMATE LOCATION FRAME 1496 BETWEEN STRINGER 3 AND 4. TWO CRACK INDICATION WITH BAY MARKED. REPAIRED PER PRI 570252-14 REV 0,1,2 AND ERA 570252-14 REV ORIGINAL.
